# SDR CALA2025032800498

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 65,093 hours, 26,970 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 10ABC EMERGENCY LGIHT WIRING BROKEN AWAY FROM CONNECTOR, BOTH RED AND BLACK WIRES. SUPPORT TASK NSA EMX N/R 00045.RETERMINATED (WITH SOCKET P/N#170361-3) CONNECTED AND SECURED SEAT ROW 10ABC EEPL SEAT-SIDE CONNECTOR (NEXT TO FLOOR PROXIMITY LIGHT) I.A.W B737-900 WDM 33-51-21, SWPM 20-42-01. PERFORMED OPS CHECK FOR SEAT ROW 10ABC EEPL LIGHT I.A.W B737-900 AMM 33-51-00-710-801. OPS CHECK GOOD I.A.W B737-900 AMM 33-51-00-710-801.
